Hokkaido Mathematical Journal

Strongly orthogonal subsets in root systems

Yoshio AGAOKA and Eiji KANEDA

Full-text: Open access

Article information

Source
Hokkaido Math. J. Volume 31, Number 1 (2002), 107-136.

Dates
First available in Project Euclid: 22 October 2012

Permanent link to this document
http://projecteuclid.org/euclid.hokmj/1350911773

Digital Object Identifier
doi:10.14492/hokmj/1350911773

Mathematical Reviews number (MathSciNet)
MR1888273

Zentralblatt MATH identifier
1026.17010

Citation

AGAOKA, Yoshio; KANEDA, Eiji. Strongly orthogonal subsets in root systems. Hokkaido Math. J. 31 (2002), no. 1, 107--136. doi:10.14492/hokmj/1350911773. http://projecteuclid.org/euclid.hokmj/1350911773.


Export citation